Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 417-438
http://dx.doi.org/10.1155/S016117128800050X

A quasitopos containing CONV and MET as full subcategories

1University of Brussels, V.U.B., Departement Wiskunde, Pleinlaan 2, Brussels 1050, Belgium
2University of Antwerp, R.U.C.A., Wiskundige Analyse, Groenenborgerlaan 171, Antwerp 2020, Belgium

Received 12 May 1987; Revised 12 November 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Lowen and R. Lowen, “A quasitopos containing CONV and MET as full subcategories,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 417-438, 1988. doi:10.1155/S016117128800050X